I was curious about something. I switched from using Ortho Tri-Cyclen to Ortho Tri-Cyclen Lo this month. My period is still a little more than a week away, but earlier this week I bled just a tiny bit and stopped after five minutes. I was wondering if the spotting means that I'm less protected and need to go back to a higher dosage of pills or not.
Also, at the beginning of the month I was sick and had to take some anti-biotics. I know I'm not protected for this month because of that, but could the anti-biotics have caused the spotting?
Thanks in advance!
Posts: 5 | From: Alabama | Registered: Mar 2006
| IP: Logged |
Spotting doesn't mean that you're any less protected. Spotting can happen when you're switching pills, so that's perfectly normal.
Because of your swithing pills with having antibiotics, just make sure you use a back up method if you choose to have sex until next cycle, just to be sure.
-------------------- Caylin, Scarleteen Volunteer Love Scarleteen? Donations keep us around for you. So give a little! (Or a lot. Whatever works for you.) Posts: 2789 | From: The Evergreen State | Registered: Jun 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.